# SDR ASAA0440072

- Difficulty date: March 3, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - FOUND AFT GALLEY AREA, CORROSION ON STATION 967 FLOORBEAM LBL 28 AND RBL 18.  REPAIRED FLOORBEAM AT STATION 967, LBL 28, RBL 18 TO LBL 27 WITHIN LIMITS.  (M)
